Journal of Software Engineering and Applications

Vol.5 No.3(2012), Paper ID 18300, 10 pages

DOI:10.4236/jsea.2012.53025

 

Improvement of Mining Fuzzy Multiple-Level Association Rules from Quantitative Data

 

Alireza Mirzaei Nejad Kousari, Seyed Javad Mirabedini, Ehsan Ghasemkhani

 

Department of Computer Science, East Tehran (Ghiamdasht) Branch, Islamic Azad University, Tehran, Iran
Department of Computer Science, Central Tehran Branch, Islamic Azad University, Tehran, Iran
Department of Computer Science, East Tehran (Ghiamdasht) Branch, Islamic Azad University, Tehran, Iran

 

Copyright © 2012 Alireza Mirzaei Nejad Kousari, Seyed Javad Mirabedini, Ehsan Ghasemkhani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Mirzaei Nejad Kousari, S. Javad Mirabedini and E. Ghasemkhani, "Improvement of Mining Fuzzy Multiple-Level Association Rules from Quantitative Data," Journal of Software Engineering and Applications, Vol. 5 No. 3, 2012, pp. 190-199. doi: 10.4236/jsea.2012.53025.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.